Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from an office receptionist concerning her 19 year old daughter who on an unspecified date was vaccinated with a first dose of Gardasil. The patient''s arm was "shaky" after the first injection. On an unspecified date the patient received her 2nd dose of Gardasil. Subsequently, her arm was "jumpy" and she experienced vomiting and diarrhea. Unspecified medical attention was sought. The patient recovered. Additional information has requested. 07/06/07 This is in follow-up to report(s) previously submitted on 4/6/2007. Follow up information has been received froma health professional concerning a 19 year old female who on 13-OCT-2006, AM was vaccinated IM in right arm with a first dose of GARDASIL lot #653978/0955F and on 02-JAN-2007, AM she received IM in to right arm the second dose of GARDASIL lot #653978/0955F. After first vaccination in October 2006, the patient experienced itchy and swollen at injection site. In approximately January 2007, at 6:00 PM patient was dizzy, very tired, had nausea and her arm was shaking and had arm weakness. Her hand would jump by itself once in a while. She was fine the next day. The patient recovered. No additional information is expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166